Author of the publication

On the Uniqueness of Equilibrium in Atomic Splittable Routing Games.

, , , and . Math. Oper. Res., 40 (3): 634-654 (2015)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Efficient Algorithms for Separated Continuous Linear Programs: The Multicommodity Flow Problem with Holding Costs and Extensions., and . Math. Oper. Res., 30 (4): 916-938 (2005)Fast and simple approximation schemes for generalized flow., and . Math. Program., 91 (2): 215-238 (2002)Separating Maximally Violated Comb Inequalities in Planar Graphs., and . Math. Oper. Res., 24 (1): 130-148 (1999)Networks and Flows., , , , and . Handbook of Graph Theory, Chapman & Hall / Taylor & Francis, (2003)Storage optimization for large-scale distributed stream-processing systems., , , , , and . ACM Trans. Storage, 3 (4): 5:1-5:28 (2008)Building Chain and Cactus Representations of All Minimum Cuts from Hao-Orlin in the Same Asymptotic Run Time.. IPCO, volume 1412 of Lecture Notes in Computer Science, page 294-309. Springer, (1998)Universally Maximum Flow with Piecewise-Constant Capacities.. IPCO, volume 1610 of Lecture Notes in Computer Science, page 151-165. Springer, (1999)Separating Maximally Violated Comb Inequalities in Planar Graphs., and . IPCO, volume 1084 of Lecture Notes in Computer Science, page 475-489. Springer, (1996)A faster capacity scaling algorithm for minimum cost submodular flow., , and . Math. Program., 92 (1): 119-139 (2002)A combinatorial strongly polynomial algorithm for minimizing submodular functions., , and . J. ACM, 48 (4): 761-777 (2001)